# SDR 2004FA0000709

- Difficulty date: August 1, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N53CK
- Make and model: Beech 200BEECH
- Aircraft serial: BB329
- Engine: Pwa PT6A41
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSE OUT PANEL ON AFT SIDE OF REAR SPAR CARRY THROUGH.  TWO CRACKS IN LOWER BEND RADIUS.  FIRST CRACK AT END OF CENTER STRINGER AND LOWER END OF ANGLE STRIP ATTACHED TO PANEL SKIN.  SECOND CRACK IS FORWARD OF LEFT OF CENTER STRINGER IN BEND RADIUS OF PANEL.  BOTH CRACKS WERE COVERED BY PRESSURE VESSEL SEALANT.  (M)
